# SDR 97FDEA00314

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503FE
- Make and model: Boeing 727-25
- Aircraft serial: 18273
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6572702
- Condition: Corroded
- Location: Bs 294.5-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD NR 0233, FOUND CORROSION ON SKIN, FILTER AND DOUBLER BS 294.5 TO BS 360, RBL 20, WL 154.  *S/D*  BLENDED CORROSION ON SKIN FOUND OUT OF LIMITS PER FED-EX SRM 53-10-1.  REMOVED DAMAGED SECTION OF SKIN, FABRICATED FILLERS AND DOUBLERS, DRILLED, ALODINED AND PRIMER PAINTED.  INSTALLED WET WITH SEALANT WORK DONE IAW FED-EX SRM 53-30-3.
